# SDR ASOA2014071010840

- Difficulty date: June 17, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FRAME AT BS 349 S27.   DAMAGE FOUND TO BE OUT OF LIMITS.  REPAIRED IAW REO 670-53-21-1108.
